Alert archive / New Mexico / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 39, NWS El Paso, TX
NWS El Paso, TX issued this severe thunderstorm warning at Jul 7, 2015, 2:25 PM MDT for Sierra County, New Mexico. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2015, 2:25 PM MDT (20:25 UTC)
- Expired
- Jul 7, 2015, 3:16 PM MDT
- In force
- 51 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Sierra County, NM
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 8.4 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 625 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 1442 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 19 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
511
WUUS54 KEPZ 072025
SVREPZ
NMC051-072130-
/O.NEW.KEPZ.SV.W.0039.150707T2025Z-150707T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
225 PM MDT TUE JUL 7 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SIERRA COUNTY IN NORTH CENTRAL NEW MEXICO...
* UNTIL 330 PM MDT
* AT 224 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAS
PALOMAS...OR 8 MILES WEST OF TRUTH OR CONSEQUENCES...MOVING
SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TRUTH OR CONSEQUENCES...
CABALLO...
ELEPHANT BUTTE...
WILLIAMSBURG...
AND LAS PALOMAS.
PORTIONS OF INTERSTATE 25 BETWEEN TRUTH OR CONSEQUENCES AND CABALLO
WILL ALSO BE IMPACTED BY THIS STORM.
PORTIONS OF CABALLO LAKE WILL EXPERIENCE STRONG WINDS ASSOCIATED WITH
THIS STORM AND ITS OUTFLOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
IF ON OR NEAR CABALLO OR SOUTHERN ELEPHANT BUTTE LAKE...GET AWAY FROM
THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING
CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3301 10752 3320 10740 3320 10710 3287 10721
TIME...MOT...LOC 2024Z 301DEG 19KT 3309 10738
HAIL...1.00IN
WIND...60MPH
$$
HARDIMAN3 follow-up statements
046
WWUS54 KEPZ 072044
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
244 PM MDT TUE JUL 7 2015
NMC051-072130-
/O.CON.KEPZ.SV.W.0039.000000T0000Z-150707T2130Z/
SIERRA NM-
244 PM MDT TUE JUL 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR CENTRAL SIERRA COUNTY...
AT 242 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LAS PALOMAS...
OR NEAR CABALLO...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TRUTH OR CONSEQUENCES...CABALLO...WILLIAMSBURG AND LAS PALOMAS.
STRONG WEST TO NORTHWEST WINDS WILL IMPACT CABALLO LAKE. IF ON THE
LAKE...RETURN TO SHORE IMMEDIATELY AND SEEK SHELTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3299 10748 3307 10744 3315 10729 3313 10712
3287 10721
TIME...MOT...LOC 2042Z 301DEG 19KT 3304 10728
HAIL...1.00IN
WIND...60MPH
$$
HARDIMAN795
WWUS54 KEPZ 072100
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
300 PM MDT TUE JUL 7 2015
NMC051-072130-
/O.CON.KEPZ.SV.W.0039.000000T0000Z-150707T2130Z/
SIERRA NM-
300 PM MDT TUE JUL 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR CENTRAL SIERRA COUNTY...
AT 300 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
CABALLO...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CABALLO.
CABALLO LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3294 10737 3304 10733 3309 10724 3309 10713
3287 10721
TIME...MOT...LOC 2100Z 301DEG 19KT 3299 10718
HAIL...1.00IN
WIND...60MPH
$$
HARDIMAN854
WWUS54 KEPZ 072116
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
316 PM MDT TUE JUL 7 2015
NMC051-072125-
/O.CAN.KEPZ.SV.W.0039.000000T0000Z-150707T2130Z/
SIERRA NM-
316 PM MDT TUE JUL 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SIERRA COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
SEVERE THUNDERSTORM WARNINGS REMAIN IN EFFECT FOR FAR SOUTHERN SIERRA
COUNTY.
LAT...LON 3294 10737 3304 10733 3309 10724 3309 10713
3287 10721
TIME...MOT...LOC 2113Z 301DEG 19KT 3295 10710
$$
HARDIMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 2:01 PM MDT, 24 minutes earlier.
Area forecast discussion, Jul 7, 2:01 PM MDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 201 PM MDT TUE JUL 7 2015 .SYNOPSIS... MOIST UNSTABLE AIR WILL FLOW INTO SOUTHERN NEW MEXICO AND WEST TEXAS WHILE AN UNSEASONABLY STRONG AND DEEP LOW PRESSURE SYSTEM APPROACHES FROM THE WEST. THIS WEATHER PATTERN WILL BRING MORE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY TO THE BORDERLAND THROUGH FRIDAY NIGHT. A FEW STORMS MAY PRODUCE HEAVY RAINFALLS AND CAUSE FLOODING. HIGH PRESSURE ALOFT WILL RESULT IN SEASONABLY WARM AND DRIER WEATHER THIS COMING WEEKEND AND EARLY NEXT WEEK. && .DISCUSSION... A WEAK COLD FRONT PUSHED TO THE SOUTHWEST ACROSS SOUTHERN NEW MEXICO AND WESTERN TEXAS EARLY THIS MORNING WITH LOW LEVEL EASTERLY WINDS PUSHING MOIST UNSTABLE AIR INTO THE REGION. EARLY THIS AFTERNOON CAPES WERE NEAR 1000 J/KG WITH PRECIPITABLE WATER AROUND 1.2 TO 1.4 INCHES. UPPER AIR DATA AND WATER VAPOR IMAGES ALSO INDICATE A MID LEVEL DRY SLOT IS INTRUDING ACROSS THE CWA WHILE A SHORT WAVE ALOFT IS CURRENTLY PASSING TO THE EAST. THESE FACTORS ARE INDUCING STRONG TO SEVERE THUNDERSTORMS WITH LOCALLY HEAVY RAINS OVER NORTHERN PORTIONS OF THE CWA EARLY THIS AFTERNOON. EXPECT ACTIVITY TO INCREASE IN COVERAGE LATER THIS AFTERNOON AND TONIGHT AS SURFACE HEATING FURTHER DESTABILIZES THE AIR MASS WITH FORCING FROM UPPER WAVE AND OUTFLOWS INITIATING FURTHER UPDRAFTS. WEDNESDAY THROUGH FRIDAY UNSEASONABLY STRONG AND DEEP UPPER LOW WILL MOVE SLOWLY ACROSS CALIFORNIA INTO NEVADA WHILE DEEP HIGH PRESSURE EXTENDS THROUGH CENTRAL TEXAS. RESULTANT CIRCULATION WILL INCLUDE A DEEP SOUTHEAST TO SOUTHWEST FLOW WITH ABUNDANT MOISTURE TRANSPORT FROM BOTH THE GULF OF MEXICO AND GULF OF CALIFORNIA. DEWPOINTS WILL SUBSEQUENTLY REMAIN IN THE 50S AND LOWER 60S WHILE PRECIPITABLE WATER STAYS ELEVATED AROUND 1.2 TO 1.5 INCHES. IN ADDITION TO UPSLOPE FLOW NEAR HIGH TERRAIN LIFTING MECHANISMS WILL INCLUDE POSSIBLE WEAK EMBEDDED SHORT WAVES MOVING ACROSS THE REGION FROM THE SOUTHWEST PLUS WEAK SURFACE CONVERGENCE WILL EXIST FOR MUCH OF THE PERIOD VIA A SURFACE TROUGH. THUS EXPECT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AND FLASH FLOODING THE PRIMARY WEATHER HAZARD. IN ADDITION MID LEVEL WINDS WILL INCREASE TO AROUND 30 KT AS UPPER LOW SLOWLY MOVES EAST SO RESULTANT WIND SHEAR MAY SUPPORT ISOLATED SEVERE THUNDERSTORMS AS WELL. AFTER FRIDAY UPPER RIDGE WILL EXPAND ACROSS THE SOUTHERN ROCKIES WHILE PRIMARY TROUGH AXIS REFORMS FURTHER WEST. EXPANSION OF RIDGE INDICATES SUBSIDENCE AND WARMER AIR ALOFT SPREADING ACROSS WEST TEXAS AND NEW MEXICO. CIRCULATION AROUND THE RIDGE WILL ALSO TEND TO SHUNT DEEPER MOISTURE AND EMBEDDED SHORT WAVES FURTHER WEST. THUS FOR THE COMING WEEKEND AND EARLY NEXT WEEK EXPECT MOSTLY DRY SEASONABLY WARM WEATHER WITH SHOWERS/THUNDERSTORMS MAINLY OCCURRING OVER THE HIGHER MOUNTAINS AND NEAR THE ARIZONA BORDER. && .AVIATION...VALID 08/00Z-09/00Z. BACKDOOR FRONT BOUNDARY ELP-TCS LINE NEARLY STATIONARY AND ERODING SLOWLY AND MOVING TO EAST SLOWLY BY THE END OF THE FCST PD. SKY WX: SCT- BKN050-070 SCT-BKN 100-140 AND SCT-BKN 200-250. LCL MVFR IFR IN HVR SHOWERS AND TSTMS VRB WINDS 30G40KT 3SM +TSRAGS BKN040CB OVC080. SFC WINDS 00Z-18Z E OF ELP-TCS LINE SE 7-12 KTS AND WSW WEST OF THE LINE. WINDS BECOMG MOST LOCATIONS AFT 18Z SW 7-12 KTS. .FIRE WEATHER... SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST ACROSS THE AREA THIS AFTERNOON AND TONIGHT. A FEW STORMS COULD PRODUCE PERIODS OF MODERATE TO HEAVY RAINFALL WITH LOCALIZED FLOODING. MOISTURE IS FORECAST TO INCREASE ACROSS THE AREA WEDNESDAY THROUGH FRIDAY WITH SCATTERED TO NUMEROUS THUNDERSTORMS POSSIBLE. THUS THERE IS POTENTIAL FOR MORE WIDESPREAD HEAVY RAINFALL AND LOCAL FLOODING THURSDAY AND FRIDAY. THE AREA WILL BEGIN TO DRY OUT DURING THE WEEKEND AS HIGH PRESSURE BUILDS OVER THE REGION AND PUSHES THE MOISTURE OFF TO THE WEST. AFTER TEMPERATURES DROP A FEW DEGREES BELOW NORMAL LATER THIS WEEK THEY WILL RECOVER DURING THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 73 95 74 91 / 50 30 50 50 SIERRA BLANCA 67 90 68 88 / 40 40 50 50 LAS CRUCES 69 93 69 90 / 50 30 50 50 ALAMOGORDO 67 91 68 89 / 50 30 50 50 CLOUDCROFT 53 70 54 68 / 70 60 60 60 TRUTH OR CONSEQUENCES 67 92 67 87 / 50 40 40 40 SILVER CITY 62 83 61 80 / 40 30 30 50 DEMING 68 93 68 89 / 40 30 30 40 LORDSBURG 67 94 67 88 / 30 30 30 40 WEST EL PASO METRO 73 95 74 92 / 50 30 50 50 DELL CITY 67 92 68 91 / 50 40 50 40 FORT HANCOCK 71 94 71 92 / 40 40 60 40 LOMA LINDA 68 89 68 86 / 50 40 60 50 FABENS 71 95 71 92 / 50 30 60 50 SANTA TERESA 71 94 72 90 / 50 30 50 50 WHITE SANDS HQ 69 92 70 90 / 50 50 50 50 JORNADA RANGE 67 92 67 89 / 50 40 50 50 HATCH 67 93 67 90 / 50 30 40 40 COLUMBUS 70 93 70 89 / 40 30 40 40 OROGRANDE 70 92 71 89 / 50 30 50 50 MAYHILL 56 78 57 76 / 60 60 60 60 MESCALERO 56 80 56 78 / 60 50 50 60 TIMBERON 56 78 57 77 / 60 50 60 60 WINSTON 59 84 60 80 / 50 40 30 50 HILLSBORO 63 90 64 87 / 50 40 40 50 SPACEPORT 66 92 67 89 / 50 40 50 50 LAKE ROBERTS 57 83 58 79 / 40 40 30 50 HURLEY 63 87 63 82 / 30 30 30 40 CLIFF 63 91 63 86 / 30 30 30 40 MULE CREEK 62 90 63 85 / 30 30 30 30 FAYWOOD 64 88 64 84 / 40 30 40 40 ANIMAS 67 94 67 88 / 20 30 30 40 HACHITA 67 95 67 90 / 30 30 40 40 ANTELOPE WELLS 67 93 65 87 / 30 30 40 50 CLOVERDALE 65 89 64 83 / 20 30 30 40 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05 ROGASH/20 NOVLAN
Hazardous weather outlook, Jul 7, 11:21 AM MDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 1121 AM MDT TUE JUL 7 2015 NMZ401>417-TXZ418>424-081730-UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 1121 AM MDT TUE JUL 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS MOST AREAS. A FEW STORMS MAY PRODUCE HEAVY RAINS WITH RAINFALL AMOUNTS GREATER THAN AN INCH. THUS FLASH FLOODING IS POSSIBLE OVER ISOLATED LOCATIONS. ISOLATED STORMS MAY ALSO PRODUCE WIND GUSTS TO 60 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A LOW PRESSURE SYSTEM APPROACHING FROM THE WEST WILL GENERATE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH FRIDAY. LOCALLY HEAVY RAINFALLS WILL BE THE PRIMARY WEATHER THREAT WITH SOME AREAS SEEING UP TO 3 INCHES OF TOTAL RAINFALL. THUS FLOODING MAY OCCUR OVER A FEW LOCATIONS. A FEW STORMS MAY ALSO PRODUCE WIND GUSTS TO 60 MPH AND HAIL UP TO AN INCH IN DIAMETER. SATURDAY THROUGH MONDAY HIGH PRESSURE ALOFT BUILDS ACROSS THE REGION. THUS THERE WILL BE A FEW SHOWERS AND THUNDERSTORMS OVER THE HIGHER MOUNTAINS AND NEAR THE ARIZONA BORDER...OTHERWISE MOST OF THE FORECAST AREA WILL REMAIN DRY. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO THIS OFFICE VIA OUR SPOTTER PHONE LINE OR VIA TWITTER USING OUR HANDLE @NWSELPASO OR TO LOCAL LAW ENFORCEMENT. ROGASH
In the hours before
Special weather statement, Jul 7, 12:26 PM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1226 PM MDT TUE JUL 7 2015 NMZ402-071915- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 1226 PM MDT TUE JUL 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SIERRA COUNTY UNTIL 115 PM MDT... AT 1226 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER POVERTY CREEK...OR 13 MILES NORTHWEST OF WINSTON...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... POVERTY CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3348 10757 3343 10754 3337 10792 3347 10793 TIME...MOT...LOC 1826Z 244DEG 7KT 3349 10782 HARDIMAN
Special weather statement, Jul 7, 12:30 PM MDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
1230 PM MDT TUE JUL 7 2015
NMZ402-403-071915-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-
1230 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT AND
SOUTHWESTERN SIERRA COUNTIES UNTIL 115 PM MDT...
AT 1229 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR SAN LORENZO...MOVING EAST AT 10
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SAN LORENZO...
SAN JUAN...
MIMBRES...
SHERMAN...
AND IRON CREEK CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3281 10801 3295 10794 3289 10769 3267 10774
3271 10790
TIME...MOT...LOC 1829Z 292DEG 11KT 3284 10791
HARDIMANSpecial weather statement, Jul 7, 1:31 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
131 PM MDT TUE JUL 7 2015
NMZ402-403-407>410-072015-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-NORTHERN DONA ANA COUNTY NM-
131 PM MDT TUE JUL 7 2015
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRANT...NORTHWESTERN
DONA ANA...SOUTHWESTERN SIERRA AND NORTH CENTRAL LUNA COUNTIES UNTIL
215 PM MDT...
AT 129 PM MDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
7 MILES SOUTHEAST OF HILLSBORO TO 7 MILES WEST OF LAKE VALLEY IN
SIERRA COUNTY TO NEAR CITY OF ROCKS STATE PARK...AND MOVING EAST AT
15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CITY OF ROCKS STATE PARK...
LAKE VALLEY...
GARFIELD...
FAYWOOD...
DERRY...
NUTT...
SALEM...
ARREY...
CABALLO LAKE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3287 10695 3259 10736 3241 10787 3258 10822
3293 10751
TIME...MOT...LOC 1929Z 279DEG 14KT 3285 10747 3273 10769 3260 10808
HARDIMANSpecial weather statement, Jul 7, 2:10 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 210 PM MDT TUE JUL 7 2015 NMZ408>410-072100- SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM- NORTHERN DONA ANA COUNTY NM- 210 PM MDT TUE JUL 7 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DONA ANA AND SOUTH CENTRAL SIERRA COUNTIES UNTIL 300 PM MDT... AT 209 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF DERRY...OR 15 MILES SOUTHEAST OF HILLSBORO...MOVING EAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM AS IT MOVES INTO THE HATCH VALLEY. LOCATIONS IMPACTED INCLUDE... HATCH... PLACITAS... GARFIELD... SALEM... ARREY... DERRY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3291 10717 3263 10709 3265 10750 3283 10750 TIME...MOT...LOC 2009Z 269DEG 21KT 3274 10742 HARDIMAN
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 12:26 PM MDT | Special Weather Statement | EPZ | 49 min | |
| Jul 7, 12:30 PM MDT | Special Weather Statement | EPZ | Grant | 45 min |
| Jul 7, 12:54 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Jul 7, 1:02 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Sierra | 28 min |
| Jul 7, 1:12 PM MDT | Severe Thunderstorm Warning | EPZ | Sierra | 50 min |
| Jul 7, 1:18 PM MDT | Severe Thunderstorm Warning | EPZ | Hidalgo | 31 min |
| Jul 7, 1:31 PM MDT | Special Weather Statement | EPZ | 44 min | |
| Jul 7, 1:42 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Jul 7, 1:58 PM MDT | Areal Flood Advisory | EPZ | Sierra | 3 hr |
| Jul 7, 2:10 PM MDT | Special Weather Statement | EPZ | Sierra | 50 min |
| Jul 7, 2:19 PM MDT | Areal Flood Advisory | EPZ | Grant, Luna | 3 hr |
| Jul 7, 2:21 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna, Sierra | 54 min |
| Jul 7, 2:51 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna, Sierra | 54 min |
| Jul 7, 2:57 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Luna, Sierra | 3 hr |
| Jul 7, 3:09 PM MDT | Severe Thunderstorm Warning | EPZ | Grant, Sierra | 36 min |
| Jul 7, 3:22 PM MDT | Flash Flood Warning | EPZ | Luna, Sierra | 113 min |
| Jul 7, 3:26 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 49 min |
| Jul 7, 3:38 PM MDT | Areal Flood Advisory | EPZ | Doña Ana, Sierra | 3 hr |
| Jul 7, 3:43 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 49 min |
| Jul 7, 3:54 PM MDT | Special Weather Statement | EPZ | Doña Ana | 51 min |
| Jul 7, 4:01 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 59 min |
| Jul 7, 4:09 PM MDT | Areal Flood Advisory | EPZ | Luna | 3 hr |
| Jul 7, 4:22 PM MDT | Special Weather Statement | EPZ | Doña Ana | 53 min |
| Jul 7, 4:26 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 64 min |
| Jul 7, 4:30 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 48 min |
| Jul 7, 4:50 PM MDT | Flash Flood Warning | EPZ | Otero | 3 hr |
| Jul 7, 4:54 PM MDT | Special Weather Statement | EPZ | Luna | 51 min |
| Jul 7, 4:57 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 33 min |
| Jul 7, 5:07 PM MDT | Flash Flood Warning | EPZ | Luna | 3 hr |
| Jul 7, 5:15 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 60 min |
| Jul 7, 5:50 PM MDT | Areal Flood Advisory | EPZ | Otero | 3 hr |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.